| Lot Number |
0039779976 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that in preparation/prior to procedure for an atrial fibrillation (afib) procedure a farawave 2.0 catheter was selected for use, when opened, white substance was found.Procedure completed with another of same device.No patient complications were reported.
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.